U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

im 5 months into accutane. my face was clear until i missed 4 pills now i have spots all over my nose and cheeks, what shall i do besides carry on?

1 doctor answer1 doctor weighed in
Dr. Hilary Petersel
Pediatrics 18 years experience
Nothing: Just continue to take the medication as prescribed. You can not double up or take additional medication of Accutane. You can use a topical cleanser or topical cream for acne to supplement for the next week if desired.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.